# SDR CA021203009

- Difficulty date: November 30, 2002
- Submitted: January 6, 2003
- Operation: General aviation
- Make and model: Boeing 737284
- Aircraft time: 47,337 hours, 53,193 cycles
- Engine: Pwa JT8D9A
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 65449617
- Condition: Leaking
- Location: Nr 1 Spoiler
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

(CAN) AFTER LANDING, FLIGHT CREW REPORTED THE AIRCRAFT LOST ALL SYSTEM "A" HYDRAULIC PRESSURE AND THE FLUID QUANTITY INDICATION READ ZERO.MAINTENANCE INSPECTION REFEALED THE NR 1 GROUND SPOILER OUTBOARD ACTUATOR ASSEMBLY WAS LEAKING - ACTUATOR CASING CRACKED. ACTUATOR REPLACED IAW MM 27-62-101
